MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a 11" (28 cm) appx 1.1 ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, luer lock where it was reported that a port popped off of the manifold.This was attached to an umbilical venous catheter (uvc) and with this port opened it created a backflow of blood into the tubing and into the patient¿s bed.There were sure how many cc's of blood the patient lost but luckily it was caught relatively soon by the bedside rn.To the bedside rns knowledge, there was nothing manipulated the port for it to pop off.The product was used during use on the patient.Newly placed line, medication had not yet run through it.The medication used was 5% dextrose in water (d5%) from baxter.There was patient involvement, no patient harm but lost blood and luckily it was noticed quickly.There was delay in therapy since patient lost uvc access and had to obtain additional access due to this.
 
Additional Manufacturer Narrative
Two photos were provided showing the port with the nanoclave missing.Received one used am3127 and one new am3127 for inspection.The used sample had a nanoclave missing from the port.Examination of the area under uv light showed adhesive coverage.The other ports were evaluated for bond integrity per product specifications.Each sample passed.The uv coverage of the failed sample was comparable to the samples that passed the bond integrity testing.The reported complaint can be confirmed.The probable cause is unknown.Corrected information can be found throughout section e, h6 health effect - clinical code and h6 component codes.The lot history of possible lot number 5782880 was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22332672
Report Number9617594-2025-01346
Device Sequence Number9024574
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public(01)00887709122949
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5% DEXTROSE IN WATER (D5%), BAXTER.; UMBILICAL VENOUS CATHETER (UVC), MFR UNK.
Patient SexUnknown